# SDR Y9PA03172021.1

- Difficulty date: March 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N125GH
- Make and model: Gulstm GV
- Aircraft serial: 526
- Aircraft time: 10,752 hours, 3,981 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRUCTURE WHERE EXTERNAL APU ACCESS DOOR MATES TO THE FUSELAGE.
